I had a lip augmentation using Surgiderm on April 15. The doctor told me I was receiving Restylane, but lied. The swelling has subsided but I now have really lumpy lips. What can be done? I am very unhappy with these results.
Lip Augmentation Lumps After Surgiderm
Doctor Answers (1)
Surgiderm Lumps in Lips
Sorry to hear that you received a filler that you did not sign up for. Sadly your misfortune emphasizes the importance of selecting your injecting physician most carefully.
Especially in these difficult economic times many patients want to spend as little as possible on their treatments. Unfortunately, taking care of the complications is much more expensive, not to mention the deformities that are created.
Surgiderm is hyaluronic acid filler. There are many different Surgiderm products, one specifically for the lips. If you were injected with a "thicker" Surgiderm that would likely result in lumps in your lips.
The encouraging news is that since it is a hyaluronic acid product, it should be able to be dissolved with hyaluronidase.
I hope that you lumps resolve quickly, and that you have better luck in choosing ethical, truthful physicians in the future.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.